# SDR FDEA201006041813

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: ARB116131
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER PANEL SUPPORT IS CRACKED AT XORS 98.   R & R PANEL SUPPORT AT XORS 98 IAW SRM 51-33-01 AND 51-35-01, VOL II.
